beltrami_revised_short2.pdf (429.7 kB)
Download file

Local normal forms for geodesically equivalent pseudo-Riemannian metrics

Download (429.7 kB)
journal contribution
posted on 16.06.2015, 13:50 by Alexey BolsinovAlexey Bolsinov, Vladimir S. Matveev
Local normal forms for geodesically equivalent pseudo-Riemannian metrics

History

School

  • Science

Department

  • Mathematical Sciences

Published in

Transactions of the American Mathematical Society

Volume

367

Issue

9

Pages

6719 - 6749

Citation

BOLSINOV, A.V. and MATVEEV, V.S., 2014. Local normal forms for geodesically equivalent pseudo-Riemannian metrics. Transactions of the American Mathematical Society, 367, pp.6719-6749

Publisher

© 2014 American Mathematical Society

Version

AM (Accepted Manuscript)

Publisher statement

This work is made available according to the conditions of the Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 International (CC BY-NC-ND 4.0) licence. Full details of this licence are available at: https://creativecommons.org/licenses/by-nc-nd/4.0/

Publication date

2014-12-10

Notes

This is an extended version of the submitted paper. It contains all proofs with all details and also an appendix where we explain how can one construct a complex structure by a (1,1)-tensor such that all its eigenvalues are not real and such that the Nijenhuis torsion vanishes. First published in Transactions of the American Mathematical Society, 367, pp.6719-6749, published by the American Mathematical Society.

ISSN

0002-9947

eISSN

1088-6850

Language

en

Usage metrics

Keywords

Exports